MathSciNet Relay Station
MathSciNet bibliographic data
MR101564 (21 #374) 60.00 (82.00)
Hammersley, J. M. Percolation processes: Lower bounds for the critical probability. Ann. Math. Statist. 28 1957 790–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement